AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Piotr Pragacz. Corrigenda To: ``A Gysin Formula for Hall-Littlewood Polynomials''. Proc. Amer. Math. Soc. 144 (2016) 3197-3197.
Abstract, references, and article information   
View Article: PDF

[2] Alice L. L. Gao and Arthur L. B. Yang. A bijective proof of the hook-length formula for standard immaculate tableaux. Proc. Amer. Math. Soc. 144 (2016) 989-998.
Abstract, references, and article information   
View Article: PDF

[3] Tommy Wuxing Cai and Richard P. Stanley. The Smith normal form of a matrix associated with Young's lattice. Proc. Amer. Math. Soc. 143 (2015) 4695-4703. MR 3391028.
Abstract, references, and article information   
View Article: PDF

[4] Piotr Pragacz. A Gysin formula for Hall-Littlewood polynomials. Proc. Amer. Math. Soc. 143 (2015) 4705-4711. MR 3391029.
Abstract, references, and article information   
View Article: PDF

[5] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[6] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc. 142 (2014) 3343-3353.
Abstract, references, and article information   
View Article: PDF

[7] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[8] Shengmao Zhu. On the recursion formula for double Hurwitz numbers. Proc. Amer. Math. Soc. 140 (2012) 3749-3760.
Abstract, references, and article information   
View Article: PDF

[9] Nicholas A. Loehr and Gregory S. Warrington. Quasisymmetric expansions of Schur-function plethysms. Proc. Amer. Math. Soc. 140 (2012) 1159-1171. MR 2869102.
Abstract, references, and article information   
View Article: PDF

[10] Xiaofei Wang, Jianhua Guo and Xuming He. Finding the minimal set for collapsible graphical models. Proc. Amer. Math. Soc. 139 (2011) 361-373. MR 2729097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yi Jin and Bahman Kalantari. A combinatorial construction of high order algorithms for finding polynomial roots of known multiplicity. Proc. Amer. Math. Soc. 138 (2010) 1897-1906. MR 2596023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pavel Etingof and Igor Pak. An algebraic extension of the MacMahon Master Theorem. Proc. Amer. Math. Soc. 136 (2008) 2279-2288. MR 2390493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexander Postnikov. Quantum Bruhat graph and Schubert polynomials. Proc. Amer. Math. Soc. 133 (2005) 699-709. MR 2113918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Cristian Lenart and Frank Sottile. Skew Schubert polynomials. Proc. Amer. Math. Soc. 131 (2003) 3319-3328. MR 1990619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael E. Hoffman. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002) 971-974. MR 1873769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jason Fulman. The Rogers-Ramanujan identities, the finite general linear groups, and the Hall-Littlewood polynomials. Proc. Amer. Math. Soc. 128 (2000) 17-25. MR 1657747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Susanna Fishel. Statistics for special $q,t$-Kostka polynomials . Proc. Amer. Math. Soc. 123 (1995) 2961-2969. MR 1264811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John R. Stembridge. Some particular entries of the two-parameter Kostka matrix . Proc. Amer. Math. Soc. 121 (1994) 367-373. MR 1182707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1